# SDR I5PA2023111368801

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 102,764 hours, 26,365 cycles
- Engine: Pwa PW2037
- Engine time: 72,063 hours, 22,809 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Lcca
- Part number: 5910525141
- Part serial: 2074
- Condition: Faulty
- Location: R Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLT NO: MGE301. ESI - RH ENG EGT AT 520 IDLE POWER DURING TAXI. R/R LCC PER AMM 75-24-01 PERFORMED ENG RUN TEST 6 AND TEST 13. NO DEFECTS NOTED PER AMM 71-00-00.
